A CASE REPORT ON TOXIC EPIDERMAL NECROLYSIS WITH STEVEN JOHNSON SYNDROME
S. Sunil Kumar*, B. Benjamin Samuel, M. Keerthana, Dr. NDVR Saradhi and Dr. Y. Dastagiri Reddy
Steven Johnson syndrome (SJS) & toxic epidermal necrolysis (TEN) are the dermatological reaction of the skin & mucosa which results in serious clinical outcomes. In this case most frequent cutaneous reactions was observed or developed. It is also considered as one of the life threatening mucocutaneous disease. In this case (we are reporting that) the patient developed drug induced SJS with TEN due to usage of drugs like Ciprofloxacin & Acetaminophen. It is one of the most severe adverse drug reactions seen in this reporting case. We are reporting that the patient developed fluid filled lesions on all over the body like face, trunk & lower limbs within 3 days. These lesions got ruptured to form erosions with ulcers at the site. In this case the patient was treated with systemic steroidal therapy, supportive systemic care along with some of the topical creams.
Keywords: SJS, TEN, Mucocutaneous, Hypersensitivity, Hyperpigmentation, Serratipeptidase, Corticosteroids.
[Full Text Article]